# SDR SWAA2023122835528

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,767 hours, 17,642 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE FELL OUT OF CONTAINER<[01] RESECURED EMERGENCY EXIT SLIDE ON R1 DOOR IAW MT 725-61-06.
